Title: Helical Magnetic Structures in Relativistic Systems. The Case of UPtGe.
Authors: SANDRATSKII L.m.LANDER Gerard heath
Citation: Physical Review B vol. 63 p. 1-6
Publication Year: 2001
JRC N°: JRC20653
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC20653
Type: Articles in periodicals and books
Abstract: Abstract not available
JRC Directorate:Nuclear Safety and Security

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.